# SDR 2015FA0000286

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: General aviation
- Aircraft: N450JA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496150
- Aircraft time: 8,548 hours
- Engine: Lyc O360A1H6
- Engine time: 590 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Failed
- Location: Magneto
- Part time: 590 hours
- Component: Magneto, Slick, 4370
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO DISTRIBUTER GEAR ELECTRODE FINGER FOUND DETACHED FROM DISTRIBUTER GEAR.  RT MAGNETO LT ENGINE WAS INOPERATIVE DUE TO FAILURE.
